Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 9, NWS Albany, NY

May 31, 2008Columbia County, Greene County, New York

NWS Albany, NY issued this severe thunderstorm warning at May 31, 2008, 4:33 PM EDT for Columbia County, Greene County, New York. It was in force for 42 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2008, 4:33 PM EDT (20:33 UTC)
Expired
May 31, 2008, 5:15 PM EDT
In force
42 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Columbia County, NY, Greene County, NY

The radar

The Albany radar (KENX), 42 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:35 PM EDTTSTM WND DMGCoxsackie, NYTREES AND WIRES DOWN.
May 31, 4:45 PM EDTTSTM WND DMGStuyvesant Falls, NYTREES DOWN.
May 31, 4:45 PM EDTTSTM WND DMGValatie, NYTREES DOWN.
May 31, 4:50 PM EDTTSTM WND DMGChatham, NYTREES DOWN.
May 31, 4:55 PM EDTTSTM WND DMGKinderhook, NYTREES DOWN.
May 31, 5:00 PM EDTTSTM WND DMGAusterlitz, NYTREES DOWN.
May 31, 5:00 PM EDTTSTM WND DMGCanaan, NYTREES DOWN.
May 31, 5:00 PM EDTTSTM WND DMGRed Rock, NYTREES DOWN.
May 31, 5:10 PM EDTTSTM WND DMGCoxsackie, NYTREES AND WIRES DOWN.
May 31, 5:10 PM EDTHAIL 0.88Catskill, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 312034
SVRALY
NYC021-039-312115-
/O.NEW.KALY.SV.W.0009.080531T2033Z-080531T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
433 PM EDT SAT MAY 31 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
  GREENE COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 515 PM EDT

* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COXSACKIE...OR 8 MILES NORTHWEST OF HUDSON...AND MOVING EAST AT 44
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUDSON...6 MILES SOUTH OF KINDERHOOK AND 7 MILES SOUTH OF          
  VALATIE BY 440 PM...
  6 MILES NORTH OF CLAVERACK BY 445 PM...
  PHILMONT AND CHATHAM BY 450 PM...
  AUSTERLITZ BY 500 PM...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4213 7391 4218 7397 4217 7404 4219 7414
      4230 7416 4231 7386 4245 7382 4248 7345
      4239 7340 4215 7349 4212 7381
TIME...MOT...LOC 2033Z 289DEG 38KT 4234 7384

$$

BJF/JPV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:10 PM EDT, 23 minutes earlier.

Area forecast discussion, May 31, 4:10 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
410 PM EDT SAT MAY 31 2008

.SYNOPSIS...
A FRONTAL BOUNDARY WILL SWEEP ACROSS THE REGION THIS EVENING. IT
WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...SOME OF WHICH
COULD BE SEVERE.  IN THE WAKE OF THE STORMS...COOLER WEATHER IS
EXPECTED FOR THE REMAINDER OF THE WEEKEND WITH A FEW LINGERING
SHOWERS...ESPECIALLY NORTH OF ALBANY.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
SEVERE WEATHER POTENTIAL THROUGH THIS EVENING HAS COME INTO BETTER
FOCUS. IMPULSE THAT MOVED THROUGH EARLIER HAS EXITED THE REGION AND
PARTLY CLOUDY SKIES HAS ALLOWED FOR SOME AFTERNOON HEATING AND
DESTABILIZATION OF THE ATMOSPHERE. HOWEVER...LOW LEVEL WINDS HAVE
SHIFTED TO WSW OVER MUCH OF THE REGION AND VERTICAL SHEAR HAS BECOME
MORE UNIDIRECTIONAL. THIS WILL TEND TO FAVOR MULTICELL CLUSTERS OR
LINEAR SEGMENTS WITH WIND DAMAGE THE PRIMARY THREAT. SOME MARGINALLY
SEVERE HAIL WILL BE POSSIBLE...ESPECIALLY WITH LAPSE RATES
STEEPENING. THE THREAT FOR SUPERCELL DEVELOPMENT HAS DIMINISHED
ALTHOUGH ORGANIZED SEVERE STORMS ARE STILL POSSIBLE. IN COORDINATION
WITH SPC...PREVIOUS MODERATE RISK OF SEVERE WEATHER FOR SOUTHERN
COUNTIES HAS BEEN DOWNGRADED TO SLIGHT RISK WHICH ENCOMPASSES THE
ENTIRE FORECAST. IN ADDITION...THEY HAVE ISSUED A MESOSCALE
DISCUSSION FOR NEW YORK ABOUT MONITORING THE REGION FOR A POSSIBLE
WEATHER WATCH.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH SUNDAY NIGHT/...
TONIGHT...PRE-FRONTAL TROUGH IS EXPECTED TO BE EAST OF THE REGION
YET MAIN COLD FRONT AND COOLING TEMPERATURES ALOFT STILL LAG BEHIND.
THE POTENTIAL FOR ADDITIONAL CONVECTION STILL EXISTS THROUGH THE
EVENING HOURS...YET OVERALL INSTABILITY WILL BE CONSIDERABLY LESS.
STILL COULD NOT RULE OUT A FEW HAIL REPORTS AS WET BULB ZEROS DROP
AT OR BELOW 10K FEET AND 850-500MB LAPSE RATES AT 6-6.5C/KM. DURING
THE OVERNIGHT HOURS...WILL REMOVE THE THUNDER FROM THE GRIDS BUT
STILL RETAIN THE CHANCE FOR SHOWERS NORTHWEST OF THE MID HUDSON
VALLEY AND CT.

SUNDAY...COOLER AND MOIST CYCLONIC FLOW WILL PREVAIL. SOME
INDICATIONS OF ANOTHER SHORT WAVE TO ROUND THE BASE OF THE TROUGH
DURING THE AFTERNOON ACROSS THE CENTRAL AND NORTHERN PORTIONS OF THE
CWA. WILL KEEP THE CHANCE FOR SHOWERS FOR THOSE LOCATIONS AND KEEP
TEMPERATURES INTO THE UPPER 50S TO MID 60S FOR THE HIGHER ELEVATIONS
THROUGHOUT THE CWA. LITTLE TRICKY WITH VALLEY LOCATIONS AS DRY/MOIST
ADIABATIC DECENT FROM 825/850MB POINT TOWARD UPPER 60S TO MID 70S.

THE UPPER TROF WILL EASE ITS GRIP ON THE FORECAST AREA SUNDAY NIGHT
WITH ONLY A SLIGHT CHANCE OR LOW CHANCE OF RAIN SHOWERS TO THE NORTH
OF ALBANY DURING THE EVENING. AFTER THAT CLEARING SKIES WITH LOWS IN
THE MID 40S TO LOW 50S.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
DUE TO IMMINENT SEVERE WEATHER THREAT...DID NOT SPEND MUCH TIME ON
THIS PART OF FORECAST. GENERALLY WENT WITH NATIONAL GUIDANCE (NCEP)
WHICH INDICATED THE LIKELIHOOD OF A WIDESPREAD PRECIPITATION EVENT
FROM LATE TUESDAY AFTERNOON INTO EARLY THURSDAY.

AFTER THAT...A BRIEF PERIOD OF FAIR WEATHER THURSDAY NIGHT...THEN A
WARM FRONT WILL CROSS THE REGION FRIDAY WITH WARMER WEATHER FOR NEXT
WEEKEND.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
CONTINUED CIGS AND VSBY PROBLEMS FROM THIS MORNINGS CONVECTION. IFR
VSBYS AT KGFL AND KALB WILL IMPROVE TO VFR QUICKLY...ALTHOUGH
SHOWERS ARE EXPECTED TO RETURN THIS AFTERNOON AT ALL TERMINALS. SOME
BREAKS IN CLOUDS COULD ALLOW FOR THUNDERSTORM ACTIVITY TO DEVELOP
WITH THESE SHOWERS. SOME THUNDERSTORMS HAVE ALREADY DEVELOPED SOUTH
OF PENN YAN. FOR NOW...WITH STILL LOW CONFIDENCE...JUST WENT WITH
THE CB. LOOK FOR A SOUTHERLY WIND TO CONTINUE...AVERAGING AROUND 10
KTS GUSTING TO OVER 20KT...ESPECIALLY AT KALB.

BY EVENING...CONVECTION WILL DIMINISH ALONG WITH THE WIND.
ALL TERMINALS HAVE A CHANCE OF FOG AFTER MIDNIGHT FROM MOISTURE DUE
TO TODAYS PRECIP AND SENSIBLE CLOUDS CLEARING OUT..LEAVING ONLY HIGH
CLOUDS THROUGH THE MORNING. THE BEST CHANCE FOR MVFR/IFR FOG WILL BE
A KGLF AS WE EXPECT THE WIND TO BECOME LIGHTEST THERE.

OUTLOOK...
SUN-TUE...VFR...SLGT CHC OF A -SHRA...ESPECIALLY KALB NORTH.
WED...MVFR...CHC OF -SHRAS PSBLY A -TSRA.

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS EXPECTED THROUGH THIS EVENING AND RELATIVE
HUMIDITY VALUES WILL INCREASE TO GREATER THAN 90 PERCENT BY LATER
THIS EVENING AND REMAIN OVER 90 PERCENT OVERNIGHT.

A COOL FLOW OF AIR AND THE CHANCE FOR ADDITIONAL SHOWERS NORTH OF
THE MID HUDSON VALLEY AND NORTHWEST CONNECTICUT ON SUNDAY. MINIMUM
RELATIVE HUMIDITIES WILL BE GREATER THAN 50 PERCENT IN MOST
AREAS...AND 40 TO 50 PERCENT IN THE MID HUDSON VALLEY AND LITCHFIELD
COUNTY. WEST WINDS WILL BE 10 TO 20 MPH WITH GUST TO BETWEEN 20 AND
30 MPH.

&&

.HYDROLOGY...
SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY AND THROUGH THIS
EVENING WILL RESULT IN BASIN AVERAGE AMOUNTS OF ONLY ONE QUARTER TO
HALF AN INCH WITH LITTLE RESPONSE EXPECTED FROM AREA STREAMS AND
RIVERS. LOCALLY UP TO AROUND AND INCH IS POSSIBLE IN HEAVIER OR
PERSISTENT THUNDERSTORMS. THIS COULD CAUSE WATER TO POND ON ROADS
AND PARKING AREAS WITH SOME RISES ON SMALLER STREAMS.

SOMEWHAT DRIER WEATHER RETURNS SUNDAY AND MORE SO ON MONDAY WITH
ANY SCATTERED SHOWERS PRODUCING VERY LIGHT ADDITIONAL QPF AMOUNTS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...GJM
NEAR TERM...GJM
SHORT TERM...GJM
LONG TERM...GJM
AVIATION...KGS
FIRE WEATHER...GJM
HYDROLOGY...GJM

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, May 31, 12:24 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1224 PM EDT SAT MAY 31 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1224 PM EDT SAT MAY 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. WITH THE
APPROACH OF A COLD FRONT...THUNDERSTORMS ARE EXPECTED TO DEVELOP
WITH SOME BECOMING SEVERE. THE MAIN HAZARD WILL BE WIND GUSTS TO
60 MPH...AND POSSIBLY SOME LARGE HAIL. THE SEVERE THUNDERSTORM
THREAT WILL DIMINISH THIS EVENING. INDIVIDUAL THUNDERSTORMS WILL
TRACK TO THE EAST AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, May 31, 3:02 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
302 PM EDT SAT MAY 31 2008

NYZ032-038-311945-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
302 PM EDT SAT MAY 31 2008

...A STRONG THUNDERSTORM IN HERKIMER COUNTY...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WIND
GUSTS UP TO 50 MPH...AND FREQUENT LIGHTNING.  THIS STORM WAS LOCATED
7 MILES WEST OF NORTHWOOD...OR ABOUT 6 MILES NORTHWEST OF
HINCKLEY...AND MOVING EAST AT 34 MPH.

THE THUNDERSTORM WILL BE NEAR...
NORTHWOOD BY 310 PM EDT
OHIO BY 320 PM EDT

JPV
Special weather statement, May 31, 3:22 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT SAT MAY 31 2008

NYZ047-058-312000-
WESTERN GREENE NY-SCHOHARIE NY-
322 PM EDT SAT MAY 31 2008

...STRONG THUNDERSTORMS IN SCHOHARIE AND GREENE COUNTIES...

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WIND GUST UP TO 50
MPH...AND FREQUENT LIGHTNING. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RICHMONDVILLE TO 25 MILES SOUTHWEST OF JEFFERSON...OR
ALONG A LINE EXTENDING FROM COBLESKILL TO MEREDITH...AND MOVING EAST
AT 46 MPH.

THUNDERSTORMS WILL BE NEAR...
CENTRAL BRIDGE AND JEFFERSON BY 330 PM EDT
SCHOHARIE AND MIDDLEBURGH BY 335 PM EDT
BREAKABEEN BY 340 PM EDT
NORTH BLENHEIM BY 345 PM EDT
GILBOA BY 355 PM EDT

JPV
Local storm report, May 31, 3:46 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             JEFFERSON               42.48N 74.61W
05/31/2008  E0.88 INCH       SCHOHARIE          NY   TRAINED SPOTTER

&&

HJOHNSON
Local storm report, May 31, 3:59 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
359 PM EDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     JEFFERSON               42.48N 74.61W
05/31/2008                   SCHOHARIE          NY   TRAINED SPOTTER

            MULTIPLE TREES DOWN.

&&

HJOHNSON
Special weather statement, May 31, 4:12 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
412 PM EDT SAT MAY 31 2008

NYZ041-050-053-054-084-312045-
WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-SOUTHERN SARATOGA NY-
NORTHERN SARATOGA NY-SOUTHERN WASHINGTON NY-
412 PM EDT SAT MAY 31 2008

...A STRONG THUNDERSTORM IN RENSSELAER...SARATOGA AND WASHINGTON
COUNTIES...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS UP TO 50 MPH...AND HEAVY
RAIN.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF GREENWICH...OR
ABOUT 10 MILES NORTHEAST OF MECHANICVILLE...AND MOVING EAST AT 38
MPH.

THE THUNDERSTORM WILL BE NEAR...
CAMBRIDGE BY 420 PM EDT

HWJIV
Special weather statement, May 31, 4:16 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
416 PM EDT SAT MAY 31 2008

NYZ033-041-042-082-083-312045-
HAMILTON NY-NORTHERN SARATOGA NY-NORTHERN WARREN NY-
SOUTHEAST WARREN NY-NORTHERN FULTON NY-
416 PM EDT SAT MAY 31 2008

...A STRONG THUNDERSTORM IN HAMILTON...SARATOGA...WARREN AND FULTON
COUNTIES...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS UP TO 50 MPH...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR SACANDAGA CAMPGROUND...OR ABOUT 16
MILES NORTH OF GLOVERSVILLE...AND MOVING EAST AT 36 MPH.

THE THUNDERSTORM WILL BE NEAR...
NORTHVILLE BY 425 PM EDT
EDINBURG BY 430 PM EDT
DAY CENTER BY 435 PM EDT

HWJIV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:37 PM EDTSevere Thunderstorm WarningALYSchoharie38 min
May 31, 3:56 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schoharie49 min
May 31, 4:45 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington60 min
May 31, 5:16 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster59 min
May 31, 5:40 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington50 min
May 31, 5:45 PM EDTSevere Thunderstorm WarningALYUlster45 min
May 31, 6:18 PM EDTSevere Thunderstorm WarningALYDutchess57 min
May 31, 6:29 PM EDTSevere Thunderstorm WarningALYDutchess61 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.